A Vindication of Kantian Euclidean Space

Fernández, José Ruiz (2004) A Vindication of Kantian Euclidean Space. Teorema: Revista internacional de filosofía, 23 (1-3). pp. 105-115. ISSN 0210-1602

[img]
Preview
PDF
Dialnet-AVindicationOfKantianEuclideanSpace-1087933.pdf

Download (176kB) | Preview

Abstract

This paper is a phenomenological vindication of the Kantian claim concerning the Euclidean character of outer experience. The generally accepted view that the Kantian conception of space has been refuted either by the development of nonEuclidean formal geometries or by their empirical application within the framework of physical theories will be challenged. The significance of the Kantian claim for the modern Philosophy of Science will be expounded at the end of the text.

Item Type: Article
Subjects: Philosophie > Philosophische Journale, Kongresse, Vereinigungen > Teorema. Revista internacional de filosofia > Volume XXIII (2004)
Depositing User: Sissi Kemp
Date Deposited: 09 Nov 2013 17:13
Last Modified: 09 Nov 2013 17:13
URI: http://sammelpunkt.philo.at/id/eprint/2324

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year